It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Hi all

I am 27 and from the UK. I have been told by my opthalmologist that I have extremely dry eyes (fortunately at the moment - no corneal abrasions, although I am using drops at least every half hour). This is most likely due to a course of low-dose accutane I was on. I came off it because of the terrible side effects.

I have also been put on steroid drops as they are very red and inflammed. The steroids (prednisolone 0.5) actually seem to be making my eyes redder and it burns when I put them in. Ive only been on them a couple of days but surely the redness should be decreasing a bit. I thought steroids worked very quickly, or should I just give it a few more days.

Grateful for any advice received.

Many thanks.
Niki.
[QUOTE=NikiJo;2225799]Hi all

I am 27 and from the UK. I have been told by my opthalmologist that I have extremely dry eyes (fortunately at the moment - no corneal abrasions, although I am using drops at least every half hour). This is most likely due to a course of low-dose accutane I was on. I came off it because of the terrible side effects.

I have also been put on steroid drops as they are very red and inflammed. The steroids (prednisolone 0.5) actually seem to be making my eyes redder and it burns when I put them in. Ive only been on them a couple of days but surely the redness should be decreasing a bit. I thought steroids worked very quickly, or should I just give it a few more days.

Grateful for any advice received.

Many thanks.
Niki.[/QUOTE]
Hi,

I hve dry eyes from Accutane also. IT's been 6 months since I've stopped the drug. Can you tell me if your dry eyes got better over time? Are they still dry?

I'm hoping that this will go away as it hurts very much despite doing everthing that my opthalmologist has suggested.

Thanks





All times are GMT -7. The time now is 01:54 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!